# SDR 95ZZZW574

- Difficulty date: April 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902HA
- Make and model: Dhav DHC7102
- Aircraft serial: 052
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Smoking
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 3132 - DCA-ORF - PRIOR TO TAKEOFF, SMOKE WAS PRESENT IN THE COCKPIT WITH THE AUXILLIARY POWER UNIT (APU) RUNNING.  MEL APU BLEED 49-4.  AT RON, CHECKED BOTH AIR CYCLE MACHINES OIL QUANTITY AND AIR CYCLE MACHINE OUTLET DUCTING FOR OIL, NONE FOUND.  BOTH OIL QUANTITIES CHECK GOOD.  ALSO, CHECKED APU BLEED AIR DUCT AND APU COMPARTMENT, NO DEFECTS NOTED.  OPS CHECKED APU BLEED AND ALL ENGINE BLEED AIR SYSTEMS, NO SMELL OR SMOKE NOTED.  (W)
